# SDR DXTA200400383

- Difficulty date: September 7, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 1,793 hours, 1,354 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: AIR4854313
- Part serial: APB011359
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,793 hours, 1,354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE RT GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED, COULD ALSO HEAR WIND NOISE.   REMOVED AND REPLACED THE RT REVERSING VALVE IAW MM CHAPTER 22-30-31, OPS CHECK SATISFACTORY.
